# SDR VNAA2019091511103

- Difficulty date: September 15, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N600NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15416
- Aircraft time: 7,883 hours, 7,215 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA05
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON FINAL APPROACH AT ABOUT 1,000FT. THE CREW RECEIVED A SPOILER/SPOILERON MESSAGE AND DID A SOFT GO AROUND TO RUN THE QRH. THEY DECLARED AN EMERGENCY SINCE THIS WAS A FLIGHT CONTROL MALFUNCTION. TRUCKS DID ROLL ON THE RUNWAY. THE AIRCRAFT LANDED AND TAXIED TO THE GATE SAFELY. SWAPPED SSCU #1 AND SSCU 2.  TEST OF THE SSCU'S CARRIED OUT AND FOUND SERVICEABLE.  CURRENT POSITION:  SSCU 1 P/N: C13045BA05 S/N: 2745 / SSCU 2 P/N: C13045BA05 S/N: 4014.
